# SDR SCNA20220405022 D

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 23,314 hours, 7,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: 3/31/2022 - SMOKE IN FLIGHT DECK UPON POWER UP TO TAXI. RAN SMOKE QRH PROCEDURE. MXC NOTIFIED.  RESOLUTION 4/2/2022 - PERFORMED AMM TASK 21-00-01-100-801 REMOVED AND REPLACED PRIMARY AND SECONDARY HEAT EXCHANGERS AND RAN PACKS AND BLEEDS FOR 30 MINUTES WITH NO SMOKE. AIRCRAFT OK FOR SERVICE.
